본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Kyungpook mathematical journal v.52 no.1, 2012년, pp.39 - 47  

Further Results about the Normal Family of Meromorphic Functions and Shared Sets

Qi, Jianming    (Department of Mathematics and Physics, Shanghai Dianji University   ); Zhang, Guowei    (School of Mathematics and Statistics, Anyang Normal University   ); Zhou, Linlin    (Department of Mathematics, Zhenjiang watercraft college  );
  • 초록

    Let $\mathcal{F}$ be a family of meromorphic functions in a domain D, and let $k$ , $n({\geq}2)$ be two positive integers, and let $S=\{a_1,a_2,{\ldots},a_n\}$ , where $a_1$ , $a_2$ , ${\ldots}$ , $a_n$ are distinct finite complex numbers. If for each $f{\in}\mathcal{F}$ , all zeros of $f$ have multiplicity at least $k+1$ , $f$ and $G(f)$ share the set $S$ in $D$ , where $G(f)=P(f^{(k)})+H(f)$ is a differential polynomial of $f$ , then $\mathcal{F}$ is normal in $D$ .


  • 주제어

    Meromorphic functions .   Nevanlinna theory .   Normal family .   Share value.  

  • 참고문헌 (9)

    1. W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iber., 11(1995), 355-373. 
    2. M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions III, Comput. Methods Funct. Theory, 2(2002), 385-395. 
    3. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964. 
    4. C. L. Lei, M. L. Fang and D. G. Yang, Normal of meromorphic functions and shared sets, Advance in Inequalities for Series., (2008), 155-162. 
    5. X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat., 38(2000), 171- 182. 
    6. X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc., 32 (2000), 325-331. 
    7. W. Schwick, Sharing values and normality, Arch Math., 59(1992), 50-54. 
    8. Y. F. Wang and M. L. Fang, Picard values and normal families of meromorphic functions with zeros, Acta Math., Sinica, New Series, 14(1)(1998), 17-26. 
    9. L. Zalcman, Normal families new perspectives, Bull. Amer. Math. Soc., 35(1998), 215-230. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기